# SDR IXXA110075O

- Difficulty date: November 4, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 71,991 hours, 16,807 cycles
- Engine: Ge CF680A
- Engine time: 65,650 hours, 31,029 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Oil Temp Circuit
- Part time: 65,650 hours, 31,029 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE THE LT ENGINE OIL TEMP STEADILY CLIMB OUT OF LIMITS, OIL TEMP 190, AND OIL PRESSURE 58.  THE CREW SHUTDOWN THE LT ENGINE AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT THE OIL TEMP WIRING CIRCUIT AND FOUND PROTECTIVE COATING ON GROUND WIRE DAMAGED AT GROUND STUD.  CLEANED GROUND STUD AND REPAIRED GROUND WIRE IAW MM STANDARD WIRING PRACTICES CH 20-10-13.  RAN ENGINES AT TAKEOFF POWER IAW MM 71-00-00. OPS CHECKED GOOD.
